Translator Disclaimer
October 2016 Cover-strict topologies, ideals, and quotients for some spaces of vector-valued functions
Terje Hõim, D. A. Robbins
Banach J. Math. Anal. 10(4): 783-799 (October 2016). DOI: 10.1215/17358787-3649458

Abstract

Let X be a completely regular Hausdorff space, let D be a cover of X, and let π:EX be a bundle of Banach spaces (algebras). Let Γ(π) be the space of sections of π, and let Γb(π,D) be the subspace of Γ(π) consisting of sections which are bounded on each DD. We study the subspace (ideal) and quotient structures of some spaces of vector-valued functions which arise from endowing Γb(π,D) with the cover-strict topology.

Citation

Download Citation

Terje Hõim. D. A. Robbins. "Cover-strict topologies, ideals, and quotients for some spaces of vector-valued functions." Banach J. Math. Anal. 10 (4) 783 - 799, October 2016. https://doi.org/10.1215/17358787-3649458

Information

Received: 10 August 2015; Accepted: 18 January 2016; Published: October 2016
First available in Project Euclid: 20 September 2016

zbMATH: 1362.46045
MathSciNet: MR3548626
Digital Object Identifier: 10.1215/17358787-3649458

Subjects:
Primary: 46H25
Secondary: 46H10

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 4 • October 2016
Back to Top